Ohio, 2016

Tornado and Hail in Ohio, July 13, 2016

July 13, 2016 · NWS ILN · 22 events in 11 counties and zones

Thunderstorms developed in an unstable air mass during the late afternoon hours and pushed east across the region through the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$552,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed in an unstable air mass during the late afternoon hours and pushed east across the region through the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 13, 3:07 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 13, 3:07 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
407 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/... High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
IFR/MVFR stratus from this morning has given way to VFR Cu with
peak diurnal heating. Southwesterly winds of around 10kts are
expected through the afternoon.

After 21z, several weak midlevel disturbances will begin to move
through the OH Valley through the TAF period. This will allow for
isolated/scattered -TSRA development across the region, but
high res models continue to differ on both spatial and temporal
coverage of this potential activity. Currently, it appears most
likely that isolated -TSRA will develop across IN this afternoon
and move into OH early this evening. A more potent midlevel
disturbance and associated TSRA activity currently across MO will
move E across OH Valley after 00z. Expect activity will be
decreasing in coverage and intensity as it approaches western
terminals, but current data suggests activity may be maintained
somewhat for northern terminals between 01-07z. Differences in
model solutions and specific mesoscale features has resulted in
low confidence in evolution of this potential SHRA and TS
activity, so handled this with a TEMPO for northern sites for now.

After 08z or so, expect that SHRA activity should be fairly
isolated in nature. For Thursday morning, expect that winds will
slowly veer to a more westerly direction as main shortwave moves
east through area. For Thursday afternoon, it appears best chance
for SHRA/TS development will be for central/SE parts of area, so
kept KDAY dry through the remainder of the period.

OUTLOOK...Thunderstorms possible at times through Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...KC
Hazardous weather outlook, Jul 13, 3:19 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 5:02 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT WED JUL 13 2016

INZ050-132230-
WAYNE IN-
602 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY UNTIL 630 PM EDT...

AT 601 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
CASTLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...
FOUNTAIN CITY...DUBLIN...FRANKLIN...GREENS FORK...SPRING GROVE...
BETHEL...ECONOMY...MOUNT AUBURN...WHITEWATER AND MIDDLEBORO.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 155.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8522 3987 8522 3987 8520 4000 8520
      4000 8482 3980 8482
TIME...MOT...LOC 2201Z 259DEG 35KT 3989 8530

JDR
Special weather statement, Jul 13, 5:21 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT WED JUL 13 2016

OHZ034-035-042-043-132300-
AUGLAIZE OH-MERCER OH-DARKE OH-SHELBY OH-
621 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN AUGLAIZE...
MERCER...NORTHERN DARKE AND NORTHWESTERN SHELBY COUNTIES UNTIL 700 PM
EDT...

AT 620 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BERNE TO NEAR FORT RECOVERY TO 8 MILES NORTHWEST
OF NEW MADISON...MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...CELINA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...
VERSAILLES...ST. HENRY...UNION CITY...FORT LORAMIE...FORT RECOVERY...
ANSONIA...ROCKFORD...NEW KNOXVILLE...MOULTON...WABASH...MENDON...
OSGOOD...CHICKASAW AND BURKETTSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4073 8446 4068 8445 4069 8429 4039 8426
      3999 8481 4073 8480
TIME...MOT...LOC 2220Z 209DEG 47KT 4065 8488 4035 8480 4006 8481

NOVAK
Special weather statement, Jul 13, 5:35 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT WED JUL 13 2016

INZ050-058-059-132300-
WAYNE IN-FAYETTE IN-UNION IN-
635 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...CENTRAL FAYETTE
AND NORTHERN UNION COUNTIES IN EAST CENTRAL INDIANA UNTIL 700 PM
EDT...

AT 635 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CONNERSVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CONNERSVILLE...CENTERVILLE...CAMBRIDGE CITY...LIBERTY...
WATERLOO...BUNKER HILL...ABINGTON...BROWNSVILLE...EAST GERMANTOWN...
SPRING GROVE...BOSTON...SPRINGERSVILLE...KITCHEL...CLIFTON...
METTEL FIELD...BENTONVILLE...INTERSTATE 70 AT EXIT 145...
BEESONS AND GOODWINS CORNER.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 142 AND 154.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3976 8530 3994 8484 3963 8483 3962 8528
      3969 8530
TIME...MOT...LOC 2235Z 250DEG 36KT 3969 8521

The radar

The Northern Indiana radar (KIWX), 133 km away, was scanning. The volume nearest the first event began at 22:43 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 1 hail, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Mercer

When
July 13, 5:42 PM EST to 5:44 PM EST
Where
Mercer County, 2.2 mi NNW of Celina Lakefield Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
40.509, -84.588

A tree was downed in the roadway near the intersection of Coldwater Creek Road and St Anthony Road.

Thunderstorm Wind, Auglaize

When
July 13, 5:53 PM EST to 5:55 PM EST
Where
Auglaize County, 0.87 mi SW of Minster
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
40.390, -84.380

A tree was downed.

Thunderstorm Wind, Shelby

When
July 13, 6:10 PM EST to 6:12 PM EST
Where
Shelby County, 0.61 mi ENE of Kirkwood
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
40.225, -84.190

A tree was downed in the 2000 block of River Road.

Thunderstorm Wind, Shelby

When
July 13, 6:12 PM EST to 6:14 PM EST
Where
Shelby County, 0.81 mi WNW of Port Jefferson
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
40.335, -84.094

A tree fell on a power line in the 9000 block of Pasco Montra Road.

Hail, Preble

When
July 13, 6:19 PM EST to 6:21 PM EST
Where
Preble County, 0.87 mi NW of Eaton
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.760, -84.640

Thunderstorm Wind, Preble

When
July 13, 6:19 PM EST to 6:21 PM EST
Where
Preble County, Eaton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.750, -84.630

Multiple trees were downed in the city of Eaton.

Thunderstorm Wind, Delaware

When
July 13, 6:51 PM EST
Where
Delaware County, Radnor
Measured
50 kt (58 mph) measured gust
Reported by
Amateur Radio
Coordinates
40.380, -83.150

Thunderstorm Wind, Montgomery

When
July 13, 6:54 PM EST to 6:56 PM EST
Where
Montgomery County, 1.27 mi WSW of Ebenezer
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.810, -84.200

A large diameter tree split and fell onto a car.

Thunderstorm Wind, Champaign

When
July 13, 6:57 PM EST to 6:59 PM EST
Where
Champaign County, 0.38 mi N of Christiansburg
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
40.056, -84.030

A tree was downed across State Route 55.

Thunderstorm Wind, Champaign

When
July 13, 7:00 PM EST to 7:02 PM EST
Where
Champaign County, 1.63 mi NNW of Thackery
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
40.070, -83.936

A tree was downed along North Hampton Dialton Road.

Thunderstorm Wind, Clark

When
July 13, 7:04 PM EST to 7:06 PM EST
Where
Clark County, 0.25 mi SSE of Forgy
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
County Official
Coordinates
39.897, -83.979

A tree was knocked down along Lower Valley Pike.

Thunderstorm Wind, Clark

When
July 13, 7:05 PM EST to 7:07 PM EST
Where
Clark County, 0.78 mi W of North Hampton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.981, -83.945

A large tree was downed onto North Hampton Road, blocking both lanes. Power lines were also downed in the area.

Thunderstorm Wind, Delaware

When
July 13, 7:08 PM EST to 7:10 PM EST
Where
Delaware County, 1.48 mi NNW of Warrensburg
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
40.320, -83.180

A 3 foot diameter tree was knocked down.

Thunderstorm Wind, Clark

When
July 13, 7:12 PM EST to 7:14 PM EST
Where
Clark County, 0.42 mi W of Maitland
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
39.930, -83.858

A tree was downed along Upper Valley Pike.

Thunderstorm Wind, Delaware

When
July 13, 7:21 PM EST to 7:23 PM EST
Where
Delaware County, 0.69 mi N of Ashley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.410, -82.950

A power pole was knocked down.

Thunderstorm Wind, Champaign

When
July 13, 7:32 PM EST to 7:34 PM EST
Where
Champaign County, 0.53 mi W of Mechanicsburg
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
40.070, -83.560

A tree was downed.

Thunderstorm Wind, Preble

When
July 13, 7:44 PM EST to 7:46 PM EST
Where
Preble County, 0.22 mi SW of Eaton
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Broadcast Media
Coordinates
39.748, -84.633

A tree was downed onto Maple Street.

Thunderstorm Wind, Warren

When
July 13, 9:05 PM EST to 9:07 PM EST
Where
Warren County, Carlisle
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
39.580, -84.320

Small parts of siding were blown off of a building.

Tornado, Hamilton

When
July 13, 9:18 PM EST to 9:19 PM EST
Where
Hamilton County, 0.82 mi NW of Covedale to 0.73 mi NNE of Covedale
Rating
EF0
Path length
0.71 mi
Path width
150 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.139, -84.609

The first sign of tornadic damage was observed at a pair of two story apartment buildings along the intersection of Queen City Avenue and Westbrook Drive. Roof shingles and siding were removed from multiple sides of the buildings and large tree branches were knocked down off of a nearby tree.

Tornadic damage continued between Werk Road and Westbrook Drive with the most significant damage occurring along the 3000 block of Boudinot Avenue and along the 3000 block of Werk Road. Numerous 10 to 12 inch diameter or greater tree branches were knocked down, with the branches pointing in multiple directions along this stretch. Several hardwood trees were also blown down. Power poles and wires were also knocked down, particularly along Werk Road. Minor structural damage was observed to several two story residences along Boudinot Avenue, much of that consisting of roof shingles and siding being removed from multiple sides of the homes.

Additional large tree branches were downed along Ferguson Road between Werk Road and Westbrook Drive. The last evidence of tornadic damage was observed along Werk Road near the intersection of McKinley Avenue, and that also consisted of large tree branches knocked down and pointing in opposing directions. Damage was EF0 in nature along the track of the tornado, with maximum winds around 80 mph.

Thunderstorm Wind, Hamilton

When
July 13, 9:19 PM EST to 9:28 PM EST
Where
Hamilton County, 0.74 mi NNE of Covedale to 0.94 mi WSW of Idlewild
Measured
87 kt (100 mph) estimated gust
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
39.140, -84.596

Extensive structural and tree damage occurred from the eastern portions of Westwood eastward into the Clifton area. Damage in this area was determined to be a result of straight-line winds.

Some of the most significant damage from straight-line winds occurred in East Westwood along Westwood Northern Boulevard. Two brick two story apartment buildings were damaged. Much of the roof of one building was removed and a significant portion of the other was blown off and thrown behind the buildings. Some debris from the second level of the buildings was also tossed behind both buildings. In addition, several large tree branches were knocked down, and these branches were generally pointing toward the same direction.

To the east of Interstate 75 in the Clifton area, additional damage was surveyed. Much of the damage consisted of large healthy tree limbs being knocked down and a few evergreen trees being uprooted, particularly along Senator Avenue. Chimney damage was also noted on one home and a portion of the roof of a church on Clifton Avenue was also removed. Damage in the Clifton area exhibited a pattern consistent with straight-line winds which likely were in the 90 to 100 mph range.

Thunderstorm Wind, Hamilton

When
July 13, 9:30 PM EST to 9:35 PM EST
Where
Hamilton County, 1.19 mi S of Hyde Park
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.133, -84.451

Numerous trees were downed in the Hyde Park area.

Thunderstorm Wind, Clermont

When
July 13, 10:00 PM EST to 10:05 PM EST
Where
Clermont County, 0.54 mi E of Goshen
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.230, -84.160

Several trees and power lines were downed in the Goshen area and across portions of Miami Township. A tree fell onto a house on Dry Run Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2016Every state in 2016This day in weather historyThe tornado archive for Ohio, 2016Warnings in Ohio, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 641766, 641769, 641771, 641774, 641775, 641777, 641800, 641798, 641801, 641802, 641803, 641804, 641807, 641806, 641808, 641809, 641810, 641811, 641814, 641813, 641812, 641832.